# SDR AALA201906049020

- Difficulty date: May 23, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 60,722 hours, 22,797 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: CRACK INDICATION ON FRAME 16 AT HOLE 8 RH SIDE AT LEVEL OF DOOR STOP 7 DIRECTION 2 OCLOCK  AT FWD GALLEY AREA  (1 EA). PERFORMED REPAIR ON FRAME 16 AT HOLE 8 RH SIDE AT LEVEL OF DOOR STOP 7" AT FWD GALLEY AREA IAW EA 293456.
